- Volume 33 Issue 4
WICK DERIVATIONS ON WHITE NOISE FUNCTIONALS
- Chung, Dong-Myung ;
- Chung, Tae-Su
- Published : 1996.11.01
The white noise analysis, initiated by Hida  in 1975, has been developed to an infinite dimensional distribution theory on Gaussian space $(E^*, \mu)$ as an infinite dimensional analogue of Schwartz distribution theory on Euclidean space with Legesgue measure. The mathematical framework of white noise analysis is the Gel'fand triple $(E) \subset (L^2) \subset (E)^*$ over $(E^*, \mu)$ where $\mu$ is the standard Gaussian measure associated with a Gel'fand triple $E \subset H \subset E^*$.
Wick product;number operator;Wick derivation